# SDR IPXA2018080862503

- Difficulty date: August 5, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 14,550 hours, 8,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SIGN WAS INOPERATIVE REPLACED THE LAMP IAW AMM 33-51-00,  OPS CHECKED GOOD.
